Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 13, 2015, 3:00 PM CDT for Clarke County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 3:00 PM CDT (20:00 UTC)
- Expired
- Jun 13, 2015, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Clarke County, AL
The radar
The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:18 PM CDT | TSTM WND DMG | 5 N Coffeeville, AL | EM REPORTS TWO TREES DOWN ON GUMBALL LN. 5 MILES N OF COFFEEVILLE, AL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WUUS54 KMOB 132000
SVRMOB
ALC025-132045-
/O.NEW.KMOB.SV.W.0050.150613T2000Z-150613T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 345 PM CDT
* AT 258 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 9 MILES WEST
OF GROVE HILL...AND MOVING NORTHWEST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
COFFEEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3163 8784 3159 8794 3173 8809 3174 8809
3176 8811 3176 8813 3181 8818 3182 8818
3183 8817 3194 8793
TIME...MOT...LOC 1958Z 151DEG 20KT 3168 8794
$$3 follow-up statements
154
WWUS54 KMOB 132015
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CDT SAT JUN 13 2015
ALC025-132045-
/O.CON.KMOB.SV.W.0050.000000T0000Z-150613T2045Z/
CLARKE AL-
315 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN CLARKE COUNTY...
AT 314 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
COFFEEVILLE...OR 18 MILES NORTHWEST OF GROVE HILL...MOVING NORTHWEST
AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3166 8785 3164 8799 3173 8809 3174 8809
3176 8811 3176 8813 3181 8818 3182 8818
3183 8817 3194 8793
TIME...MOT...LOC 2014Z 153DEG 20KT 3183 8806
$$857
WWUS54 KMOB 132029
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CDT SAT JUN 13 2015
ALC025-132045-
/O.CON.KMOB.SV.W.0050.000000T0000Z-150613T2045Z/
CLARKE AL-
329 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN CLARKE COUNTY...
AT 329 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 9 MILES NORTHEAST OF COFFEEVILLE...OR
17 MILES WEST OF THOMASVILLE...MOVING NORTH AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3176 8788 3170 8805 3173 8809 3174 8809
3176 8811 3176 8813 3181 8818 3182 8818
3183 8817 3194 8793
TIME...MOT...LOC 2029Z 170DEG 18KT 3187 8803
$$549
WWUS54 KMOB 132040
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT SAT JUN 13 2015
ALC025-132050-
/O.EXP.KMOB.SV.W.0050.000000T0000Z-150613T2045Z/
CLARKE AL-
340 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARKE COUNTY
WILL BE ALLOWED TO EXPIRE...
AT 340 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN
CLARKE COUNTY HAS MOVED OUT OF THE WARNED AREA THUS THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 345 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3176 8788 3170 8805 3173 8809 3174 8809
3176 8811 3176 8813 3181 8818 3182 8818
3183 8817 3194 8793
TIME...MOT...LOC 2036Z 151DEG 20KT 3187 8803
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:38 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 13, 12:38 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1238 PM CDT SAT JUN 13 2015
.UPDATE...A MOIST SOUTHERLY FLOW PATTERN ALOFT CONTINUES ACROSS THE
REGION BETWEEN AN UPPER LEVEL RIDGE OF HIGH PRESSURE LOCATED OVER THE
WESTERN ATLANTIC AND SOUTHEASTERN STATES AND AN UPPER LEVEL TROUGH
MOVING TOWARD THE UPPER MIDWEST FROM THE CENTRAL PLAINS. DEEP LAYER
MOISTURE WILL BE HIGHEST ACROSS SOUTHEAST MS AND SOUTHWEST AL THIS
AFTERNOON WHERE PRECIPITABLE WATER VALUES WILL AVERAGE BETWEEN 1.7
AND 1.9 INCHES. RADAR ALREADY SHOWS SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING WITHIN THIS MOIST AIRMASS...SO WE HAVE
INCREASED AFTERNOON RAIN CHANCES TO AROUND 45-55 PERCENT ACROSS THESE
LOCATIONS. COVERAGE SHOULD BE LOWER HEADING TOWARD THE NORTHWEST FL
PANHANDLE COAST WHERE PRECIPITABLE WATER VALUES WILL BE LOWER AND
CLOSER TO THE INFLUENCE OF THE UPPER RIDGE...BUT WILL STILL KEEP A
LOW CHANCE OF CONVECTION IN OUR EAST AND SOUTHEAST ZONES THROUGH THE
AFTERNOON. TEMPERATURES IN THE UPPER 80S TO LOWER 90S COMBINED WITH
DEWPOINTS IN THE LOW TO MID 70S WILL YIELD AFTERNOON HEAT INDICES IN
THE 95-100 RANGE ACROSS MOST LOCATIONS.
PERSISTENT SOUTHEASTERLY FETCH AND LONG PERIOD SWELL WILL CONTINUE TO
IMPACT LOCAL BEACHES THROUGH EARLY NEXT WEEK. THE LATEST DATA COMING
IN THIS MORNING SUGGESTS SWELL WILL BE SUFFICIENT TO KEEP THE HIGH
RISK OF RIP CURRENTS GOING THROUGH LATE TUESDAY. /21
&&
.AVIATION...
13.18Z TERMINAL FORECAST DISCUSSION...
VFR CONDITIONS WILL BE PREVALENT ACROSS THE REGION THIS AFTERNOON
WITH SCATTERED TO BROKEN CUMULUS FIELD BASES MOSTLY BETWEEN 3000-5000
FT AGL. OCCASIONAL MVFR CIGS BELOW 3000 FT AGL WILL BE CONFINED NEAR
THE IMMEDIATE COAST. SCATTERED TSRA WILL DEVELOP THROUGH THE
AFTERNOON MAINLY IMPACTING SOUTHWEST AL AND SOUTHEAST MS. GUSTY
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN REDUCING VISIBILITY TO MVFR
TO IFR LEVELS WILL ACCOMPANY CONVECTION. SOUTH TO SOUTHEAST WINDS
5-10 KNOTS INLAND AND 10-15 KNOTS WITH OCCASIONAL GUSTS AROUND 20
KNOTS NEAR THE COAST CAN BE EXPECTED THROUGH THE AFTERNOON. /21
&&
.PREV DISCUSSION... /ISSUED 409 AM CDT SAT JUN 13 2015/
SHORT TERM (TODAY THROUGH MONDAY NIGHT)...FOR TODAY AND
TONIGHT...DEEP RIDGE OVER THE WESTERN ATLANTIC AND SOUTHEAST CONUS
WILL CONTINUE TO SLOWLY DRIFT WEST THROUGH TONIGHT LEADING TO LOWER
RAIN CHANCES AND PARTIAL CLEARING GENERALLY FROM EAST TO WEST
ESPECIALLY LATER TODAY AND OVERNIGHT. TO THE WEST SOUTHWEST UPPER LOW
OVER THE NW AND N CENTRAL GULF CONTINUES TO FILL AND WEAKEN ALLOWING
THE BETTER MOISTURE FROM THE GULF TO SHIFT MORE TO THE WEST WITH THE
DEEPER MOISTURE AXIS NOW NEAR THE LA/TX BORDER AFFECTING INLAND AREAS
OVER MUCH OF E TX AND LOWER LA. FOR TODAY EXPECT ANOTHER ROUND OF
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING NEAR THE NEAR AND OVER
THE ADJACENT GULF WATERS EARLY TODAY SPREADING INLAND BY AFTERNOON
CONTINUING THROUGH THE EARLY TO MID EVENING HOURS. LATEST RUN OF THE
HRRR DEPICTS THIS PATTERN FAIRLY WELL WITH THE HEAVIER PRECIP
DEVELOPING WELL INLAND FROM THE COAST BY EARLY TO MID AFTERNOON
GENERALLY ALONG AND NORTH OF A LINE STRETCHING FROM CRESTVIEW FL TO
WIGGINS MS. LATEST MODEL SOUNDINGS DEPICT LOWER MOISTURE CONTENT IN
THE BOUNDARY DEVELOPING LATER TODAY AND OVERNIGHT WITH PWATS LOWERING
FROM 1.9 INCHES TO AROUND 1.5 INCHES BY 12Z SUN MORNING. WITH
MARGINAL INSTABILITY AND LAPSE RATES STILL EXPECTED THROUGH TONIGHT
THE THREAT OF SEVERE WEATHER REMAINS LOW WITH THE MAIN CONCERN STILL
BEING SOME LOCALIZED FLOODING OVER SOME INLAND AREAS WHERE SOME
TRAINING OF SHOWERS AND THUNDERSTORMS COULD OCCUR. SOME OF THE
STRONGER THUNDERSTORMS... ESPECIALLY DURING THE LATE AFTERNOON OR
EARLY EVENING HOURS...COULD ALSO PRODUCE GUSTY STRAIGHT LINE WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING. AS FOR TEMPS WILL STAY CLOSE
TO THE CURRENT MAV GUIDANCE THROUGH TONIGHT MAKING ONLY MINOR TWEAKS
FOR CONSISTENCY WITH SURROUNDING WFOS. HIGHS TODAY WILL CLIMB TO THE
LOWER TO MIDDLE 90S FOR MOST INLAND AREAS TO THE EAST AND
NORTHEAST...UPPER 80S TO THE WEST NORTHWEST AND THE UPPER 80S CLOSER
TO THE COAST. LOWS TONIGHT WILL RANGE FROM THE LOWER TO MIDDLE 70S
FOR MOST INLAND AREAS AND THE UPPER 70S ALONG THE IMMEDIATE COAST.
32/EE
THIS AFTERNOON'S WET MICROBURST RISK IS LOW.
FOR SUNDAY THROUGH MONDAY NIGHT...UPPER RIDGING GRADUALLY BUILDS
OVER THE SOUTHEAST STATES WHILE A SURFACE RIDGE OVER THE SOUTHEAST
STATES MAINTAINS A LIGHT TO MODERATE SOUTHEASTERLY FLOW. WHILE
IMPACTS ON THE FORECAST AREA CURRENTLY LOOK TO BE MINIMAL...THERE IS
THE POTENTIAL FOR A LOW PRESSURE SYSTEM TO MOVE NORTHWARD FROM THE
SOUTH CENTRAL GULF INTO THE NORTHWEST GULF DURING THE PERIOD. SHOULD
THIS FEATURE DEVELOP...THE MAIN AFFECTS ON THE FORECAST AREA LOOK TO
BE INCREASED DEEP LAYER MOISTURE MAINLY OVER THE WESTERN AND CENTRAL
PORTION OF THE AREA...AND POTENTIALLY STRONGER ONSHORE WINDS OVER THE
WESTERN PORTION OF THE AREA BUT REMAINING BELOW WIND ADVISORY
CRITERIA. A HIGH RISK OF RIP CURRENTS IS NOW IN EFFECT THROUGH MONDAY
DUE TO THE COMBINATION OF AT LEAST MODERATE ONSHORE FLOW ALONG WITH
PERSISTENT LONG PERIOD SWELL. SUBSIDENCE FROM THE UPPER RIDGING OVER
THE REGION WILL ACT TO LIMIT CONVECTIVE DEVELOPMENT FOR MOST OF THE
FORECAST AREA ON SUNDAY...BUT LESS SO OVER THE WESTERN PORTION OF THE
AREA FURTHEST FROM EFFECTS OF THE RIDGING. PRECIPITABLE WATER VALUES
ON SUNDAY WILL BE NEAR 1.6-1.7 INCHES...WITH A POTENTIAL INCREASE TO
NEAR 2.0 INCHES OVER THE WESTERN AND CENTRAL PORTION OF THE AREA ON
MONDAY SHOULD THE GULF LOW PRESSURE SYSTEM DEVELOP. WITH DAYTIME
HIGHS RANGING FROM NEAR 90 AT THE COAST TO THE LOWER AND POSSIBLY MID
90S INLAND...EXPECT SEA BREEZE DEVELOPMENT TO BE THE MAIN SOURCE OF
CONVECTIVE INITIATION. WILL HAVE CHANCE POPS FOR SOUTHEAST
MISSISSIPPI AND MUCH OF SOUTHWEST ALABAMA DUE TO THE BETTER
CONVECTIVE ENVIRONMENT IN THIS PORTION WITH SLIGHT CHANCE POPS
ELSEWHERE. WILL HAVE CHANCE POPS FOR ABOUT HALF THE AREA IN THE
EXPECTED IMPROVED DEEP LAYER MOISTURE EXCEPT FOR SOUTH CENTRAL
ALABAMA AND MUCH OF THE NORTHWEST FLORIDA PANHANDLE ON MONDAY. WET
BULB ZERO VALUES REMAIN 13 KFT OR HIGHER AND SHEAR VALUES REMAIN LOW
SO WILL CONTINUE TO SEE A POTENTIAL FOR SOME STRONG STORMS BUT SEVERE
STORM DEVELOPMENT IS NOT EXPECTED. LOWS WILL RANGE MOSTLY FROM THE
LOWER 70S INLAND TO THE MID/UPPER 70S CLOSER TO THE COAST. /29
LONG TERM (TUESDAY THROUGH FRIDAY)...UPPER RIDGING OVER THE
SOUTHEAST STATES SLOWLY WEAKENS AS A SERIES OF SHORTWAVES MOVE FROM
THE PLAINS INTO THE EASTERN STATES. A SURFACE RIDGE PERSISTS OVER THE
NORTHEASTERN GULF WITH AN ONSHORE FLOW CONTINUING OVER THE FORECAST
AREA. WILL CONTINUE WITH SLIGHT CHANCE DAYTIME POPS THROUGH WEDNESDAY
WITH LOW END CHANCE POPS FOR THURSDAY AND FRIDAY AS THE UPPER RIDGING
WEAKENS OVER THE REGION. DAYTIME HIGHS WILL BE IN THE LOWER TO
POSSIBLY MID 90S INLAND AND NEAR 90 CLOSER TO THE COAST WITH A SEA
BREEZE EXPECTED EACH DAY. OVERNIGHT LOWS WILL RANGE FROM THE LOWER
70S INLAND TO MID/UPPER 70S CLOSER TO THE COAST. /29
MARINE...A MODERATE TO STRONG SOUTHEAST WIND FLOW WILL PERSIST OVER
THE MARINE AREA THROUGH MONDAY THEN DIMINISH SLOWLY FOR THE
REMAINDER OF THE WEEK AS A BROAD SURFACE RIDGE OF HIGH PRESSURE OVER
THE WESTERN ATLANTIC AND SOUTHEAST STATES SHIFTS FURTHER WEST. TO
THE WEST BOTH THE GFS AND ECMWF SHOW A WEAK SFC LOW DEVELOPING OVER
THE WESTERN GULF MOVING INTO TX WHICH HELPS MAINTAIN HIGHER THEN
NORMAL SEAS OVER THE MARINE AREA THROUGH MON EVENING...POSSIBLY
REACHING 7 TO 8 FT WELL OFFSHORE LATE MON BEFORE SUBSIDING. FOR
TODAY WITH WINDS GENERALLY INCREASING TO THE 15 TO 20 RANGE WITH
POSSIBLE HIGHER GUSTS ESPECIALLY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS WILL CONTINUE TO MENTION EXERCISE CAUTION AS A HEADER
FOR MOST MARINE ZONES THROUGH SUN. WINDS AND SEAS WILL ALSO BE
HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
EARLY NEXT WEEK. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 88 73 89 73 90 / 50 30 30 10 30
PENSACOLA 88 76 89 77 90 / 30 30 20 10 30
DESTIN 88 77 88 78 88 / 20 20 20 05 20
EVERGREEN 91 70 93 70 94 / 40 20 20 10 20
WAYNESBORO 89 72 90 70 91 / 50 20 30 10 30
CAMDEN 90 71 93 70 94 / 40 20 20 10 20
CRESTVIEW 93 70 94 71 94 / 40 20 20 10 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR BALDWIN
COASTAL-MOBILE COASTAL.
FL...HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR ESCAMBIA
COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 13, 4:56 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 456 AM CDT SAT JUN 13 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-141000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 456 AM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TONIGHT. SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT. SOME LOCALIZED FLOODING WILL BE POSSIBLE WITH THE HEAVIER SHOWERS OR THUNDERSTORMS THROUGH TONIGHT. A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE GUSTY STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING MOSTLY LATE THIS AFTERNOON OR EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND MAY RESULT IN SOME ISOLATED CASES OF NUISANCE TYPE FLOODING OF LOWER LYING AND POOR DRAINAGE AREAS. OTHER HAZARDS IN AND NEAR STORMS WILL BE BRIEF STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE CENTRAL GULF COAST REGION LATER IN THE WEEK WHICH BRINGS THE POTENTIAL FOR HEAT INDICES RISING TO BETWEEN 100 AND 103 DEGREES FOR MANY AREAS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-141000- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 456 AM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY FOR MOST MARINE AREAS THROUGH TONIGHT. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY FOR MOST MARINE AREAS THROUGH MONDAY. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.
In the hours before
Special weather statement, Jun 13, 1:42 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
142 PM CDT SAT JUN 13 2015
MSZ067-076-131915-
WAYNE MS-GREENE MS-
142 PM CDT SAT JUN 13 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN GREENE AND WAYNE
COUNTIES UNTIL 215 PM CDT...
AT 140 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR STATE
LINE TO NEAR BUCKATUNNA TO 7 MILES NORTHEAST OF WAYNESBORO...AND
WERE MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... STATE LINE... BUCKATUNNA...
CLARA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3119 8844 3116 8877 3183 8881 3185 8865
3188 8852 3189 8847
TIME...MOT...LOC 1840Z 170DEG 25KT 3143 8856 3175 8854Special weather statement, Jun 13, 2:41 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT SAT JUN 13 2015
ALZ052-053-132015-
WASHINGTON AL-CLARKE AL-
241 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON AND
WESTERN CLARKE COUNTIES UNTIL 315 PM CDT...
AT 241 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SAINT
STEPHENS...OR 9 MILES NORTHWEST OF JACKSON...MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
SAINT STEPHENS... LEROY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3174 8789 3148 8795 3150 8811 3170 8816
3170 8809 3173 8809
TIME...MOT...LOC 1941Z 186DEG 15KT 3156 8804The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:41 PM CDT | Special Weather Statement | MOB | Clarke | 34 min |
| Jun 13, 3:22 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 38 min |
| Jun 13, 3:51 PM CDT | Special Weather Statement | MOB | Choctaw | 39 min |
| Jun 13, 5:07 PM CDT | Special Weather Statement | MOB | Crenshaw | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.